# SDR UPS04842116

- Difficulty date: April 1, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 975329423
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3, LT WING I/B STUB WING HAS VERTICLE STIFFENER CRACKED AT LOWER END AT XS 256.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 9753294 AND SRM 51-1-20D.
